RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Argaç, Nurcan

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:65
Abstract pages:521
Full texts:184
References:23
E-mail:

http://www.mathnet.ru/eng/person31107
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/251474

Publications in Math-Net.Ru
2017
1. E. Albaş, N. Argaç, V. De Filippis, “Centralizers of generalized skew derivations on multilinear polynomials”, Sibirsk. Mat. Zh., 58:1 (2017),  3–15  mathnet  elib; Siberian Math. J., 58:1 (2017), 1–10  isi  scopus
2002
2. N. Argaç, E. Albaş, “On generalized $(\sigma,\tau)$-derivations”, Sibirsk. Mat. Zh., 43:6 (2002),  1211–1221  mathnet  mathscinet  zmath; Siberian Math. J., 43:6 (2002), 977–984  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020